Model predictive control for perturbed max-plus-linear systems: a stochastic approach

    Research output: Chapter in Book/Conference proceedings/Edited volumeConference contributionScientificpeer-review

    5 Citations (Scopus)
    Original languageUndefined/Unknown
    Title of host publicationIEEE Controle Systems Society: proceedings
    Editors J Jim Zhu, ... [et Al]
    Place of PublicationS.l.
    PublisherIEEE Society
    Pages4535-4540
    Number of pages6
    ISBN (Print)0-7803-7063-5
    Publication statusPublished - 2001
    Event40th IEEE conference on decision and control - s.l.
    Duration: 3 Dec 20018 Dec 2001

    Publication series

    Name
    PublisherIEEE

    Conference

    Conference40th IEEE conference on decision and control
    Period3/12/018/12/01

    Keywords

    • ZX Int.klas.verslagjaar < 2002

    Cite this

    van den Boom, AJJ., & Schutter, BHK. (2001). Model predictive control for perturbed max-plus-linear systems: a stochastic approach. In J Jim Zhu, & ... [et Al] (Eds.), IEEE Controle Systems Society: proceedings (pp. 4535-4540). IEEE Society.